# SDR HALA2016041800123

- Difficulty date: April 18, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION FRAME 47-53.2 Y-450 HAS 3X AREAS OF CORROSION.  AREA 1, BS 24 555, AREA 2= BS 35, 390 AREA 3= BS 36, 130.  SEAT TRACK SECTION C47-53.2 Y-450 CORROSION REMOVED.  RII OF REMOVED CORROSION CARRIED OUT IAW CMM, VOL 1, CHAP 5,  ASSESSED OUT OF LIMITS, LEVEL 2 IAW SRM 53-31-15, REV 89.  SEAT TRACK REPLACEMENT REQUIRED.  SEAT TRACK SECTION C47-53.2  450, REPLACED IAW SRM 51-72-11, REV 89 AND DWG 
F53334771.  RII OF COMPLETED REPLACED SEAT TRACK.
